Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 111, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Sep 10, 2015, 8:56 PM CDT for Clark County, Scotland County, Missouri. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2015, 8:56 PM CDT (01:56 UTC)
- Expired
- Sep 10, 2015, 9:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 170 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 9:06 PM CDT | HAIL 1.25 | 4 Ne Granger, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1365 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
714
WUUS53 KDVN 110156
SVRDVN
MOC045-199-110230-
/O.NEW.KDVN.SV.W.0111.150911T0156Z-150911T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
856 PM CDT THU SEP 10 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN NORTHEASTERN MISSOURI...
NORTHEASTERN SCOTLAND COUNTY IN NORTHEASTERN MISSOURI...
* UNTIL 930 PM CDT
* AT 855 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRANGER...OR
13 MILES NORTHWEST OF KAHOKA...MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
KAHOKA...WAYLAND...WYACONDA...LURAY...GRANGER...AZEN...PROSPECT
GROVE...CLARK CITY...FAIRMONT...CHAMBERSBURG...CLARK COUNTY
FAIRGROUNDS...MEDILL...NEEPER...ASHTON...ANTIOCH...HEATH MEMORIAL
CONSERVATION AREA AND ETNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4026 9186 4054 9207 4061 9196 4061 9183
4036 9153 4025 9173
TIME...MOT...LOC 0155Z 323DEG 26KT 4054 9192
HAIL...1.00IN
WIND...<50MPH
$$
NICHOLS3 follow-up statements
166
WWUS53 KDVN 110206
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
906 PM CDT THU SEP 10 2015
MOC045-199-110230-
/O.CON.KDVN.SV.W.0111.000000T0000Z-150911T0230Z/
CLARK MO-SCOTLAND MO-
906 PM CDT THU SEP 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CLARK AND NORTHEASTERN SCOTLAND COUNTIES...
AT 905 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LURAY...OR 10
MILES NORTHWEST OF KAHOKA...MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL.
LOCATIONS IMPACTED INCLUDE...
KAHOKA...WAYLAND...WYACONDA...LURAY...GRANGER...AZEN...PROSPECT
GROVE...CLARK CITY...FAIRMONT...CHAMBERSBURG...CLARK COUNTY
FAIRGROUNDS...MEDILL...NEEPER...ASHTON...ANTIOCH...HEATH MEMORIAL
CONSERVATION AREA AND ETNA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4026 9186 4054 9207 4061 9196 4061 9183
4036 9153 4025 9173
TIME...MOT...LOC 0205Z 328DEG 21KT 4050 9190
HAIL...1.00IN
WIND...<50MPH
$$
NICHOLS171
WWUS53 KDVN 110216
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
916 PM CDT THU SEP 10 2015
MOC199-110225-
/O.CAN.KDVN.SV.W.0111.000000T0000Z-150911T0230Z/
SCOTLAND MO-
916 PM CDT THU SEP 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCOTLAND COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4026 9186 4041 9195 4044 9195 4049 9189
4053 9177 4036 9153 4025 9173
TIME...MOT...LOC 0215Z 323DEG 26KT 4044 9184
$$
MOC045-110230-
/O.CON.KDVN.SV.W.0111.000000T0000Z-150911T0230Z/
CLARK MO-
916 PM CDT THU SEP 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN CLARK COUNTY...
AT 915 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LURAY...OR
NEAR KAHOKA...MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE OR LARGER HAIL.
LOCATIONS IMPACTED INCLUDE...
KAHOKA...WAYLAND...WYACONDA...LURAY...CLARK COUNTY FAIRGROUNDS...
MEDILL...CLARK CITY...NEEPER...ASHTON...ANTIOCH...FAIRMONT AND
CHAMBERSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4026 9186 4041 9195 4044 9195 4049 9189
4053 9177 4036 9153 4025 9173
TIME...MOT...LOC 0215Z 323DEG 26KT 4044 9184
HAIL...1.00IN
WIND...<50MPH
$$
NICHOLS040
WWUS53 KDVN 110230
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
930 PM CDT THU SEP 10 2015
MOC045-110239-
/O.EXP.KDVN.SV.W.0111.000000T0000Z-150911T0230Z/
CLARK MO-
930 PM CDT THU SEP 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLARK COUNTY WILL
EXPIRE AT 930 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
UP TO THE SIZE OF DIMES IS STILL POSSIBLE WITH THIS THUNDERSTORM
UNTIL 945 PM CDT.
LAT...LON 4026 9186 4041 9195 4044 9195 4049 9189
4053 9177 4036 9153 4025 9173
TIME...MOT...LOC 0226Z 323DEG 26KT 4044 9184
$$
NICHOLSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 7:06 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Sep 10, 7:06 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 706 PM CDT THU SEP 10 2015 .SYNOPSIS... ISSUED AT 325 PM CDT THU SEP 10 2015 12Z UA ANALYSIS HAS AN 850MB COLD FRONT FROM EASTERN LAKE SUPERIOR INTO SOUTH DAKOTA. AHEAD OF THE FRONT A WEAK UPPER LEVEL DISTURBANCE WAS ACROSS IOWA. SATELLITE/RADAR TRENDS THROUGH MID AFTERNOON HAS SCATTERED CONVECTION ACROSS EASTERN IOWA INTO NORTHERN ILLINOIS. SOME NEW CONVECTION WAS DEVELOPING ALONG THE MN/IA BORDER INTO SOUTHERN WISCONSIN. 18Z SFC DATA SUGGESTS THE COLD FRONT RAN FROM NEAR KGRB TO NEAR KSUX. AN OUTFLOW BOUNDARY FROM EARLIER THUNDERSTORMS RAN FROM NEAR KVYS TO NEAR KOXV. DEW POINTS AHEAD OF THE COLD FRONT WERE IN THE 60S AND WERE IN THE 40S AND 50S BEHIND THE COLD FRONT. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 325 PM CDT THU SEP 10 2015 SCATTERED CONVECTION WILL CONTINUE THROUGH SUNSET AS INDIVIDUAL BOUNDARIES INTERACT WITH EACH OTHER. THE MOST FAVORED AREAS BASED ON MOISTURE AND FORCING ARE SOUTH OF I-80 AND EAST OF THE MISSISSIPPI. THE ADDITION OF THE COLD FRONT MOVING INTO THE AREA DURING PEAK HEATING MAY ALSO TRIGGER SOME ISOLATED TO SCATTERED CONVECTION. AFTER SUNSET...THE STRONGER CONVECTION WILL SLOWLY DECAY TO SHOWERS WITH THE SHOWERS ENDING AFTER MIDNIGHT. LOW TEMPERATURES TONIGHT WILL DEPEND UPON CLOUD COVER. HOWEVER...IT DOES APPEAR THAT UPPER 40S WILL BE POSSIBLE IN THE WAPSI VALLEY BY SUNRISE. OTHERWISE LOWS TONIGHT WILL BE IN THE 50S. BRISK AND MUCH COOLER CONDITIONS WILL BE SEEN ACROSS THE AREA ON FRIDAY. HIGHS WILL BE WELL BELOW NORMAL WITH READINGS OF 65 TO 70 DEGREES. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 325 PM CDT THU SEP 10 2015 SURFACE HIGH PRESSURE PAIRED WITH THE UPPER LOW JUST EAST OF THE CWA WILL RESULT IN SEVERAL DAYS OF SEASONALLY COOL WEATHER. IT DOES APPEAR WINDS MAY REMAIN UP ENOUGH FRIDAY NIGHT TO KEEP LOWS GENERALLY ABOVE 40...BUT SOME ISOLATED UPPER 30S ARE POSSIBLE IN SHELTERED LOCATIONS NON THE LESS. THE HIGH WILL MOVE TO THE EAST BY SUNDAY...INTRODUCING A FAIRLY PROLONGED WARMING TREND. THIS WILL BRING 80S BACK TO THE REGION FOR MONDAY THROUGH THURSDAY...WITH LOWS RISING BACK ABOVE NORMAL TO THE UPPER 50S TO MID 60S. RAIN CHANCES WILL BE INTRODUCED WEDNESDAY...WHEN MOISTURE RETURN AHEAD OF THE APPROACHING SURFACE TROF. POPS WILL BE CONFINED TO WESTERN AREAS WEDNESDAY...AND WILL BE WIDESPREAD WEDNESDAY NIGHT THROUGH THURSDAY. FOR NOW...THE GFS AND ECMWF HAVE COME INTO BETTER TIMING AGREEMENT. AS FAR AS THE DEPICTION OF THE FORCING...THEY ARE WILDLY DIFFERENT WITH THE GFS SHOWING A STRONG DYNAMIC FROPA AND THE ECMWF SHOWING A WEAKER FORCED SCENARIO. BOTH MODELS SHOW ANOTHER WAVE APPROACHING ALONG THIS FRONT FOR THE WEEKEND. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 702 PM CDT THU SEP 10 2015 VFR CONDITIONS FOR AT LEAST THE NEXT 24 HOURS AS HIGH PRESSURE FROM THE NORTHERN PLAINS MOVES IN WITH CLEARING SKIES TONIGHT. SOME SCT- BKN FAIR WEATHER CUMULUS CLOUDS EXPECTED ON FRIDAY WITH BASES 4K AGL OR GREATER. WINDS WILL BE OUT OF THE NORTH AT 5 TO 15 MPH. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...08 SHORT TERM...08 LONG TERM...ERVIN AVIATION...NICHOLS
Hazardous weather outlook, Sep 10, 3:45 AM CDT, 17 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 345 AM CDT THU SEP 10 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-110845- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 345 AM CDT THU SEP 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH EARLY EVENING. IF THESE STORMS DEVELOP...THE MAIN THREATS WILL BE LIGHTNING AND BRIEF DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
In the hours before
Local storm report, Sep 10, 3:41 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
341 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG 1 N BIGGSVILLE 40.87N 90.86W
09/10/2015 HENDERSON IL EMERGENCY MNGR
RELAYED A PUBLIC REPORT OF A TRELLIS BLOWN OVER AND 2 TO
4 INCH LIMBS DOWN IN THE YARD. TIME APPROXIMATED
&&
DCLocal storm report, Sep 10, 3:43 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
343 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL N BIGGSVILLE 40.85N 90.86W
09/10/2015 M0.88 INCH HENDERSON IL PUBLIC
PENNY TO NICKEL. TIME ESTIMATED BY RADAR.
&&
DCSpecial weather statement, Sep 10, 8:06 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
806 PM CDT THU SEP 10 2015
IAC177-MOC045-199-110130-
VAN BUREN-CLARK-SCOTLAND-
806 PM CDT THU SEP 10 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN VAN BUREN COUNTY...
AT 805 PM CDT...A STRONG THUNDERSTORM WAS NEAR LEANDO...OR 9 MILES
WEST OF KEOSAUQUA...MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
KEOSAUQUA...MILTON...CANTRIL...GRANGER...LEANDO...DOUDS...ARBELA...
MOUNT STERLING...AZEN...PROSPECT GROVE...VAN BUREN COUNTY
FAIRGROUNDS...LEBANON...KEOSAUQUA AIRPORT...LAKE SUGEMA CAMPGROUND...
ANSON...LACEY KEOSAUQUA STATE PARK AND HEATH MEMORIAL CONSERVATION
AREA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4084 9218 4089 9209 4058 9174 4043 9204
4064 9218
TIME...MOT...LOC 0105Z 326DEG 28KT 4078 9213
NICHOLSSpecial weather statement, Sep 10, 8:37 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 837 PM CDT THU SEP 10 2015 IAC177-MOC045-199-110200- VAN BUREN-CLARK-SCOTLAND- 837 PM CDT THU SEP 10 2015 ...A STRONG THUNDERSTORM WITH NICKEL HAIL POSSIBLE AND GUSTY WINDS... AT 836 PM CDT...A STRONG THUNDERSTORM WAS NEAR CANTRIL...OR 7 MILES SOUTH OF KEOSAUQUA...MOVING SOUTHEAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KAHOKA...KEOSAUQUA...WYACONDA...CANTRIL...LURAY...GRANGER...REVERE... MOUNT STERLING...AZEN...PROSPECT GROVE...CLARK CITY...FAIRMONT... CHAMBERSBURG...LAKE SUGEMA CAMPGROUND...ANSON...CLARK COUNTY FAIRGROUNDS...MEDILL...PEAKSVILLE...ASHTON AND LACEY KEOSAUQUA STATE PARK. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4064 9213 4074 9194 4045 9159 4029 9188 TIME...MOT...LOC 0136Z 324DEG 26KT 4063 9198 NICHOLS
Local storm report, Sep 10, 8:43 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
843 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL W CANTRIL 40.64N 92.07W
09/10/2015 M0.75 INCH VAN BUREN IA TRAINED SPOTTER
DIME HAIL FELL FOR 1 MINUTE.
&&
DCLocal storm report, Sep 10, 8:53 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
853 PM CDT THU SEP 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 5 E CANTRIL 40.64N 91.98W
09/10/2015 M0.25 INCH VAN BUREN IA TRAINED SPOTTER
LOTS OF PEA SIZED HAIL FALLING. ESTIMATED WINDS OF 30
MPH.
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 8:37 PM CDT | Special Weather Statement | DVN | Clark | 23 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.